Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Abnormal Brown discharge

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Abnormal Brown discharge

    Hi. I'm not too concerned/don't want to pay to visit the doctor so I thought I'd ask a forum about this.

    I noticed a dark brown discharge today and was wondering what might be going on. I'm on birth control and haven't had any issues or side effects (I've been on the same one for months now). However, I did skip the placebos last month and started a new pack which isn't something I normally do (I didn't want to deal with my period while travelling) and am nearly to the end of the current pack (my period is should start in a week).
    I have no symptoms beyond the brown discharge but was on antibiotics about a month ago for BV (but believe this is unconnected). There is no chance of pregnancy.

    What do y'all think?


    Last edited by JackieJ; 08-18-2017, 11:04 PM.

  • Probably just early spotting. I would stop the birth control pills and take a period. You don't HAVE to take a period while on birth control. I take one every 3 months, recommended by my doctor.

    Comment

    Unconfigured Ad Widget

    Collapse

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    Latest Topics in Our Forums

    Collapse

    Working...
    X